Title

Convergence of m-bonacci 'golden ratios'

Document Type

Article

Publication Date

1-1-2014

Abstract

This paper proves that the ratios of consecutive terms of the m-bonacci sequence converge to a limit φ < 2 and, as m → ∞, these φ converge to 2. Further, it is shown that the generating functions for the m-bonacci sequences converge pointwise to the geometric series. © 2013 Taylor & Francis. m m

Publication Name

International Journal of Mathematical Education in Science and Technology

Volume Number

45

First Page

618

Last Page

624

Issue Number

4

DOI

10.1080/0020739X.2013.851810

This document is currently not available here.

Share

COinS